MAUDE Adverse Event Report: AVANOS MEDICAL INC. GAME READY CONTROL SYSTEM - GRPRO 2.1

AVANOS MEDICAL INC. GAME READY CONTROL SYSTEM - GRPRO 2.1
Model Number 550550-03-RN
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Pain (1994); Rash (2033)
Date of Event 04/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.A root cause could not be determined.All information reasonably known as of 14 may 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported, patient developed a severe red raise painful rash which started on (b)(6) 2024.She was using the game ready wrap for 10-12 hours a day on program 1 and 2.She had shorts on when using and wrap was place on top of shirts.She was seen by a dermatologist and prescribed antihistamine and cortisone cream.She has discontinued the game ready therapy and sent back device.Per additional information received on 25-apr-2024, the game ready therapy began on (b)(6) 2024 (one day after surgery).The rash was discovered by the patient while during use on (b)(6) 2024.Location of the rash was on the side and back of the left hip, left buttock and leg above the knee.Only the left leg was affected.Patient¿s primary care physician prescribed allegra 180 mg once a day and triamcinolone.1% cream 2 times daily.Patient started using prescriptions the day it was prescribed, (b)(6) 2024 and continues on the medication.The upper portion of the rash (first to appear) is faded mostly to nickle-sized light purple rounds (in a grid) and the lower portion still has large darker purple blotches with 12 red to orange lesions, slowly improving.
 
Additional Manufacturer Narrative
All information reasonably known as of 07 jul 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(6).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
GAME READY CONTROL SYSTEM - GRPRO 2.1
Common Device Name
GRPRO
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
PRIDE INDUSTRIES
10030 foothills blvd
roseville CA 95747
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key19321022
Report Number3011270181-2024-00056
Device Sequence Number6338906
Product Code IRP
UDI-Device Identifier00812120003812
UDI-Public00812120003812
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K192114
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number550550-03-RN
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2024
Supplement Date Received by Manufacturer06/07/2025
Initial Report FDA Received Date05/15/2024
Supplement Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexFemale
Patient Weight58 KG